Hi, I am a new member. My husband, father-in-law (died in December), brother-in-law and 2 of my 3 sons all have FH. My 5 and 11 year old are on simvastatin 10mg and pravastatin 20mg respectively and their cholesterol sits at about 6.5. My husband is 36 and is currently taking Tredaptive, Avorastatin and the questron (sp?) powders. He received a letter from his GP to say he was to stop the Tredaptive immediately as it has been withdrawn from the market. Trouble is, it has really helped his levels come down as now he is getting older, his doctor was adding more medication to keep it down. He has not been offered a replacement drug. I am worried that it will now start to rise again. He has to have another blood test in 3 months to see what his cholesterol is and they will then go from there. Has anyone else been told the same thing about Tredaptive? Thank you, I am glad I found this as I think we're going to find it useful! Claire x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.